Inexact Newton s Method to Nonlinear Functions with Values in a Cone Using Restricted Convergence Domains

Thumbnail Image

Date

2017

Authors

Argyros, I.K.
George, S.
Erappa, S.M.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Using our new idea of restricted convergence domains, a robust convergence theorem for inexact Newton s method is presented to find a solution of nonlinear inclusion problems in Banach space. Using this technique, we obtain tighter majorizing functions. Consequently, we get a larger convergence domain and tighter error bounds on the distances involved. Moreover, we obtain an at least as precise information on the location of the solution than in earlier studies. Furthermore, a numerical example is presented to show that our results apply to solve problems in cases earlier studies cannot. 2017, Springer (India) Private Ltd.

Description

Keywords

Citation

International Journal of Applied and Computational Mathematics, 2017, Vol.3, No.3 , pp.953-959

Endorsement

Review

Supplemented By

Referenced By